# SDR FDEA201112075208

- Difficulty date: December 7, 2011
- Submitted: December 29, 2011
- Operation: Air carrier
- Aircraft: N915FD
- Make and model: Boeing 757236
- Aircraft serial: 24120
- Aircraft time: 52,062 hours, 22,824 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Retainer
- Part number: 149N601697
- Condition: Cracked
- Location: Zone 500
- Part time: 52,062 hours, 22,824 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RETAINER FOUND CRACKED, RETAINER REPLACED.
